# SDR DHL2004801540

- Difficulty date: September 23, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Damaged
- Location: Lt Wing
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ACCESS DOOR NR 583F HOLES ELONGATED.  REMOVED ACCESS DOOR NR 583F IAW DC8 SRM 51-1-21 PG 1.  FABRICATED NEW ACCESS DOOR (7075T6 0.080) IAW DC8 SRM 57-2-0 PG 1.  CLEANED, TREATED AND PRIMED INNER SIDE OF ACCESS DOOR IAW DC8 SRM 51-1-8B.  INSTALLED NEW ACCESS DOOR IAW DC8 SRM 51-1-21 PG 1.
